Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 21, 2011Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 21, 2011, 5:15 PM EDT for Sussex County, New Jersey. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2011, 5:15 PM EDT (21:15 UTC)
Expired
May 21, 2011, 6:45 PM EDT
In force
90 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 141 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WWUS81 KPHI 212115
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT SAT MAY 21 2011

NJZ001-212245-
SUSSEX NJ-
515 PM EDT SAT MAY 21 2011

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ONE
OF THE STRONGEST THUNDERSTORMS OF THE DAY 8 MILES NORTHEAST OF 
MONTAGUE...MOVING SOUTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR 
HIGH POINT...HAINESVILLE AROUND 530 PM...SUSSEX AROUND 545 
PM...FRANKLIN...BRANCHVILLE AROUND 600 PM...OGDENSBURG...NEWTON 
AROUND 615 PM AND LAKE MOHAWK AROUND 630 PM.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. 
ALSO SOME LOCALLY HEAVY DOWNPOURS WILL OCCUR AND AROUND A QUICK 
QUARTER TO HALF INCH OF RAIN MAY OCCUR. 

IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.


LAT...LON 4128 7453 4108 7449 4099 7460 4100 7488
      4106 7494 4113 7494 4115 7491 4120 7488
      4122 7488 4127 7484 4132 7479 4135 7471
      4135 7468

$$
 
TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 21, 4:41 PM EDT, 34 minutes earlier.

Area forecast discussion, May 21, 4:41 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT SAT MAY 21 2011

.SYNOPSIS...
MID-LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO PULL FURTHER TO OUR
EAST ALLOWING A WEAK BACK DOOR COLD FRONT TO PUSH THROUGH OUR REGION
TONIGHT. THIS FRONT WILL THEN STALL AND BECOME COMPLACENT ON SUNDAY
WHILE ANOTHER LOW PRESSURE SYSTEM NEARS FROM THE WEST. THE STALLED
FRONT BECOMES RE-ENERGIZED AND PUSHES NORTH AS A WARM FRONT ON
MONDAY. AN ASSOCIATED COLD FRONT THEN SWINGS THROUGH ON TUESDAY BUT
STALLS TO OUR SOUTH AND EAST AS MULTIPLE WAVES OF LOW PRESSURE RIDE
ALONG THIS BOUNDARY THROUGH THURSDAY. THIS FRONT THEN TOO MOVES
TOWARDS THE NORTH ON FRIDAY AS A WARM FRONT.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A 20Z SURFACE ANALYSIS SHOWS A WEAK BACK DOOR COLD FRONT OVER THE
CATSKILLS AND LOWER HUDSON VALLEY WITH SURFACE RIDGING TO OUR
SOUTH. ANOTHER SLOW MOVING MID-WEST LOW PRESSURE SYSTEM OVER THE
NORTHERN ROCKIES CONTINUES TO MOVE EASTWARD TOWARDS THE GREAT
LAKES TONIGHT.

VERY MARGINAL INSTABILITY OVER THE NORTHERN HALF OF OUR CWA MAY
ALLOW FOR SOME ENHANCEMENT OF SHOWERS CURRENTLY PUSHING IN FROM THE
NORTH. WEAK VORTICITY LOBE, PRECEDING COLD FRONT PASSAGE, IS HELPING
TO INITIATE THESE SHOWERS. LOOKING AT A SOUNDING UPSTREAM OF CURRENT
CONVECTION, THERE DOES APPEAR TO BE DECENT MID-LEVEL LAPSE RATES AS
500MB FLOW REMAINS OUT OF THE NORTHWEST. SOME LOCALIZED HEAVY RAIN
AND SUB-SEVERE WINDS CAN BE EXPECTED AS PWATS STILL REMAIN ABOVE
AN INCH WITH AN INCREASE IN MID-LEVEL DRY AIR.

THESE SHOWERS WILL BE DIURNALLY DRIVEN AS CONVECTIVE PARAMETERS
BEGIN TO RELAX LATER THIS AFTERNOON. UPDATE FOLLOWED RADAR TRENDS
AND WAS MORE CONSERVATIVE THAN HRRR THAT HAS BEEN TOO AGGRESSIVE
WITH ITS SOUTHWARD EXTENSION THIS AFTERNOON. WINDS WILL SWING
MORE TOWARDS THE EAST-SOUTHEAST TONIGHT AND REMAIN ON THE LIGHTER
SIDE. MORE MOISTURE IS EXPECTED TO BE DRIVEN INLAND FROM THE OCEAN
AND REMAIN TRAPPED UNDER A LOW- LEVEL INVERSION...MUCH LIKE LAST
NIGHT. HOWEVER, SKIES WON'T BE AS CLEAR AS LAST NIGHT DUE TO SOME
CIRRUS DEBRIS FROM THE MID- WEST/UPPER PLAINS LOW PRESSURE
SO...PATCHY FOG OR LOW STRATUS IS DEFINITELY A POSSIBILITY OVER
THE SHORE AREAS AND FURTHER NORTH AND EAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
WEAK ISENTROPIC LIFT TAKES PLACE ON SUNDAY AS MID-LEVEL RIDGING
SLOWLY MOVES TO OUR EAST. MORE ENERGY FROM THE WEST IS EJECTED INTO
THE MID-ATLANTIC REGION AND FLATTENS/SHUNTS THE RIDGING FURTHER
SOUTH. BY THIS TIME THE LOW PRESSURE OVER THE NORTHERN ROCKIES IS
NOW IN THE WESTERN GREAT LAKES WHERE, MUCH LIKE THIS PAST WEEK, IT
DOES A SLOW EAST-WEST WALTZ. WE COULD SEE SOME EMBEDDED CONVECTION
WITHIN THE LARGER PRECIPITATION SHIELD LATER IN THE AFTERNOON,
BUT UNDER A MOSTLY CLOUDY SKY WE WILL LOSE ANY CHANCE OF A SURFACE
CONNECTION AND THEREFORE STORMS WILL BE ELEVATED AND LOW-TOPPED.

IT APPEARS AS THOUGH WE ARE STUCK IN A FAVORABLE PATTERN FOR VERY
UNSETTLED WEATHER AS ANOTHER MID-LEVEL LOW PRESSURE STAYS CLOSE
TO THE REGION...MUCH LIKE LAST WEEK. THE ONLY DIFFERENCE THIS GO
AROUND ARE THE WARMER TEMPERATURES WE ARE EXPECTING THIS UPCOMING
WEEK.

A MARKED WARM UP IS ON TAP FOR THE LATTER HALF OF THE SHORT TERM
PERIOD. TEMPERATURES JUMP INTO THE LOW TO MID-80S AND WHEN
COMBINED WITH A STRONGER SOUTHERLY FLOW. DIURNALLY DRIVEN
CONVECTION IS A GOOD POSSIBILITY BOTH DAYS AS THE STALLED FRONT
MOVES BACK TOWARDS THE NORTH AS A WARM FRONT ON MONDAY WITH
MULTIPLE WAVES RIDING ALONG IT AS IT MOVES. DEWPOINTS CONTINUE TO
CLIMB INTO THE MID-60S ON TUESDAY WITHIN THE SOUTHERLY FLOW. A
STRONGER COLD FRONT IS THEN EXPECTED TO CROSS THE REGION LATER ON
TUESDAY WHICH LOOKS TO BE OUR BEST DAY TO SEE MORE ORGANIZED
CONVECTION FIRING UP.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE SOMEWHAT PROGRESSIVE PATTERN TO START THE LONG TERM PERIOD
APPEARS TO BECOME STALLED IN A BIT OF A THROWBACK TO LAST
WEEK...WITH A TROUGHING PATTERN OVER THE APPALACHIANS AND EASTERN
OHIO VALLEY TOWARD THE END OF THE PERIOD. AT THE SURFACE...THE GFS
RESOLVES A STATIONARY FRONT OVER OUR AREA TO START THE LONG
TERM...WITH A WAVE ALOFT ABOUT WEDNESDAY. THE SURFACE FRONT APPEARS
TO REMAIN IN PLACE UNTIL IT LIFTS NORTHWARD IN THE DEVELOPING
SOUTHWESTERLY FLOW ALOFT AHEAD OF THE TROUGH TO THE WEST.

TEMPERATURES ARE PROGGED TO BE ABOVE NORMAL ESPECIALLY TO START THE
PERIOD AS SOME SUNSHINE WILL COMBINE WITH A WARM AND HUMID LOW LEVEL
AIRMASS IN PLACE...ALONG WITH A WEST TO SOUTHWEST FLOW ALOFT.

WITH WARM AND MUGGY WEATHER...ESPECIALLY SOUTH...PRECIPITATION WOULD
APPEAR TO BE SCATTERED THROUGHOUT MOST OF THE PERIOD...WITH A
DIURNAL FLAVOR TO SHOWERS AND MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. WEDNESDAY MAY FEATURE MORE NUMEROUS SHOWERS AND
THUNDERSTORMS IF THE STATIONARY SURFACE FRONT AND WAVE ALOFT ARE
CORRECT...BUT CONFIDENCE IN THE TIMING IS NO GREATER THAN MODERATE
NOW...SO PROBABILITIES WILL BE KEPT IN THE CHANCE CATEGORY AT THIS
TIME.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN AREA OF LOW PRESSURE, NOW TO OUR EAST, WILL CONTINUE TO SLIDE
FARTHER AWAY THROUGH SUNDAY. HOWEVER, A POCKET OF ENERGY ROTATING
SOUTHWARD ON THE WEST SIDE OF THE LOW WILL HELP TO GENERATE SOME
SHOWERS OR A THUNDERSTORM THROUGH EARLY THIS EVENING. THE COMBINATION
OF SURFACE HEATING AND LINGERING COLD AIR ALOFT HAS RESULTED IN THE
DEVELOPMENT OF CUMULUS. WHILE MOST COVERAGE WILL BE SCATTERED, A
PERIOD OF BROKEN COVERAGE IS ANTICIPATED AT SEVERAL OF THE
TERMINALS. OVERALL, VFR CONDITIONS ARE EXPECTED WITH THE EXCEPTION
IF A SHOWER IMPACTS A PARTICULAR TERMINAL. GIVEN THAT THE COVERAGE
SHOULD NOT BE WIDESPREAD /AND LIGHTNING MAY BE LIMITED/, WE WILL
JUST CARRY A VCSH AND A CB DESCRIPTOR AT THIS TIME FOR KTTN, KRDG
AND KABE WHERE A BETTER CHANCE IS IN PLACE BASED ON RADAR TRENDS.
WE WILL MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS NEEDED. ANY
SHOWERS AND STORMS ARE EXPECTED TO DISSIPATE DURING THE EVENING WITH
THE LOSS OF DAYTIME HEATING.

THE LIGHT NORTHERLY FLOW HAS RESULTED IN A SEA BREEZE WHICH HAS
CLEARED KACY AND SHOULD GET TO KMIV INTO THIS EVENING, WITH A
POSSIBLE BAY/RIVER INFLUENCE AT KILG AND KPHL. OTHERWISE, THE WINDS
ARE EXPECTED TO BE UNDER 10 KNOTS AND GENERALLY GO LIGHT AND
VARIABLE DURING THE NIGHT. WE THEN LOOK TO THE NORTH AS A COLD FRONT
IS FORECAST TO SETTLE SOUTHWARD INTO THE AREA LATE TONIGHT AND EARLY
SUNDAY MORNING. AS THIS OCCURS, THE LOW-LEVEL FLOW WILL SHIFT FROM
THE NORTHEAST TO EAST/SOUTHEAST. THIS MAY BRING IN SOME LOWER CLOUDS
LATE TONIGHT WITH PERHAPS SOME FOG. SINCE THIS FLOW IS NOT ALL THAT
STRONG AND THE DEPTH OF THE MOISTURE APPEARS TO BE FAIRLY SHALLOW,
OUR CONFIDENCE IS NOT HIGH REGARDING LOW CLOUDS/FOG. FOR NOW, WE DID
BRING IN SCATTERED TO BROKEN MVFR CLOUD BASES TO ALL THE TERMINALS
WITH THE MOST COVERAGE ACROSS THE NORTHERN AND EASTERN TERMINALS. IT
SHOULD BE NOTED THAT THERE IS AN AREA OF LOW CLOUDS EAST OF OUR
COAST THIS AFTERNOON, SO THIS COULD BE PULLED INLAND LATER TONIGHT.
AS OF NOW, WE DID NOT HIT THE FOG POTENTIAL TO HARD.

FOR SUNDAY, ANY LOW CLOUDS OR FOG SHOULD DISSIPATE ENOUGH TO ALLOW
FOR MOSTLY VFR CONDITIONS TO RETURN BY LATE MORNING. A SOUTHEASTERLY
WIND WILL INCREASE TO NEAR 10 KNOTS AS HIGH PRESSURE SETTLES INTO
THE NORTHEAST. GIVEN THE ONSHORE FLOW, WE SHOULD BE ABLE TO KEEP
BROKEN STRATOCUMULUS ACROSS THE AREA. SOME SHOWERS MAY APPROACH
MAINLY KRDG AND KABE LATER IN THE AFTERNOON.

OUTLOOK...
SUNDAY NIGHT...A WARM FRONT NEARBY WITH A SOUTHEASTERLY FLOW MAY
RESULT IN MVFR TO PERHAPS IFR CONDITIONS WITH SOME SHOWERS AND
THUNDERSTORMS.

MONDAY...THE WARM FRONT SHOULD LIFT TO THE NORTH WITH SURFACE WINDS
SHIFTING TO THE SOUTHWEST, AND CONDITIONS IMPROVING TO VFR. THERE
CAN STILL BE A SHOWER OR THUNDERSTORM.

TUESDAY AND WEDNESDAY...A COLD FRONT SETTLES INTO THE AREA WITH
POSSIBLE SUB-VFR CONDITIONS AT TIMES WITH ANY SHOWERS OR
THUNDERSTORMS.

THURSDAY...A FRONT IN THE VICINITY MAY STILL PRODUCE AREAS OF
SUB-VFR CONDITIONS WITH SHOWERS AND/OR THUNDERSTORMS.

&&

.MARINE...
ALL IS FAIRLY TRANQUIL ON THE AREA WATERS AS LOW PRESSURE CONTINUES
TO MOVE FARTHER EAST OF THE REGION THROUGH SUNDAY. THE LIGHT
NORTHERLY FLOW HAS RESULTED IN SEA BREEZE CIRCULATIONS ALONG WITH A
BAY BREEZE ORGANIZING. THIS IS EXPECTED TO DISSIPATE THIS EVENING AS
HEATING IS LOST.

A BACKDOOR FRONT IS FORECAST TO ARRIVE LATE TONIGHT AND SUNDAY. THIS
WILL ALLOW FOR A WIND SHIFT TO THE NORTHEAST AND EAST/SOUTHEAST TO
OCCUR IN ITS WAKE. THE SOUTHERLY PUSH OF THIS BOUNDARY DOES NOT LOOK
ALL THAT STRONG, THEREFORE WINDS ARE EXPECTED TO REMAIN BELOW
ADVISORY LEVELS. A POSSIBLE FLY IN THE OINTMENT IS THE DEVELOPMENT
OF SOME FOG. AN AREA OF LOWER CLOUDS REMAINS EAST OF THE REGION THIS
AFTERNOON, AND SOME OF THIS COULD GET PULLED BACK INTO OUR WATERS
LATER TONIGHT AND SUNDAY MORNING. THE ONSHORE FLOW THOUGH SUNDAY
INTO MONDAY COULD ALLOW THE SEAS TO BUILD SOME. THIS BOUNDARY MAY
LINGER IN OUR AREA FOR A TIME BUT SHOULD BE PUSHED NORTHWARD AS A
WARM FRONT ON MONDAY. THE SOUTHWESTERLY FLOW ON MONDAY BEHIND THE
WARM FRONT IS FORECAST TO INCREASE, HOWEVER GIVEN THE WARMTH OF THE
AIRMASS THE MIXING SHOULD BE LIMITED. THEREFORE CONDITIONS ARE KEPT
BELOW ADVISORY CRITERIA.

THE NEXT COLD FRONT ARRIVES LATER TUESDAY AND WEDNESDAY WHICH MAY
STALL IN OUR VICINITY. THIS MAY PRODUCE SOME SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...GIGI/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...99
AVIATION...GORSE
MARINE...GORSE
Hazardous weather outlook, May 21, 3:59 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT SAT MAY 21 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-222000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
359 PM EDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 PM EDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 21, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT SAT MAY 21 2011

NJZ001-212245-
SUSSEX NJ-
515 PM EDT SAT MAY 21 2011

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ONE
OF THE STRONGEST THUNDERSTORMS OF THE DAY 8 MILES NORTHEAST OF
MONTAGUE...MOVING SOUTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR
HIGH POINT...HAINESVILLE AROUND 530 PM...SUSSEX AROUND 545
PM...FRANKLIN...BRANCHVILLE AROUND 600 PM...OGDENSBURG...NEWTON
AROUND 615 PM AND LAKE MOHAWK AROUND 630 PM.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
ALSO SOME LOCALLY HEAVY DOWNPOURS WILL OCCUR AND AROUND A QUICK
QUARTER TO HALF INCH OF RAIN MAY OCCUR.

IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.

LAT...LON 4128 7453 4108 7449 4099 7460 4100 7488
      4106 7494 4113 7494 4115 7491 4120 7488
      4122 7488 4127 7484 4132 7479 4135 7471
      4135 7468

TFG

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.